# SDR 2000ZZZX682

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Corroded
- Location: Aileron
- Part time: 55,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 162V HAS SCREWS PULLING THROUGH.  REPLACED SCREWS AND INSTALLED WITH DIMPLE WASHERS PER EO 99-136 WITH APPROVED 8110-3 DATED 11-5-99.  REF:  ZANTOP INTERNATIONAL AIRLINES, INC., ZIAA.  (X)
